Rational Surface Automorphisms with Positive Entropy  [ Automorphismes de surfaces rationnelles d’entropie positive ]
Annales de l'Institut Fourier, Tome 66 (2016) no. 1, pp. 377-432.

Le but de ce travail est de construire des automorphismes de surfaces rationnelles d’entropie positive au moyen de la notion de donnée d’orbite. Celle-ci nous permet d’introduire une condition faible et vérifiable, et de démontrer que si une donnée d’orbite satisfait cette condition, alors il existe un automorphisme qui réalise la donnée d’orbite. En appliquant ce résultat, nous décrivons l’ensemble des valeurs d’entropie des automorphismes de surfaces rationnelles du point de vue des groupes de Weyl.

The aim of this paper is to construct rational surface automorphisms with positive entropy by means of the concept of orbit data. The concept enables us to introduce some mild and verifiable condition, and to show that if an orbit data satisfies the condition, then there exists an automorphism realizing the orbit data. Applying this result, we describe the set of entropy values of the rational surface automorphisms in terms of Weyl groups.

Reçu le : 2013-07-24
Révisé le : 2015-05-13
Accepté le : 2015-06-10
Publié le : 2016-02-16
DOI : https://doi.org/10.5802/aif.3014
Classification : 14E07,  14J50,  37F99
Mots clés : surfaces rationnelles, automorphismes, entropie, donnée d’orbite
@article{AIF_2016__66_1_377_0,
     author = {Uehara, Takato},
     title = {Rational Surface Automorphisms  with Positive Entropy},
     journal = {Annales de l'Institut Fourier},
     pages = {377--432},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {66},
     number = {1},
     year = {2016},
     doi = {10.5802/aif.3014},
     language = {en},
     url = {www.numdam.org/item/AIF_2016__66_1_377_0/}
}
Uehara, Takato. Rational Surface Automorphisms  with Positive Entropy. Annales de l'Institut Fourier, Tome 66 (2016) no. 1, pp. 377-432. doi : 10.5802/aif.3014. http://www.numdam.org/item/AIF_2016__66_1_377_0/

[1] Alberich-Carramiñana, Maria Geometry of the plane Cremona maps, Lecture Notes in Mathematics, Volume 1769, Springer-Verlag, Berlin, 2002, xvi+257 pages | Article

[2] Beauville, Arnaud Complex algebraic surfaces, London Mathematical Society Student Texts, Volume 34, Cambridge University Press, Cambridge, 1996, x+132 pages (Translated from the 1978 French original by R. Barlow, with assistance from N. I. Shepherd-Barron and M. Reid) | Article

[3] Bedford, Eric; Kim, Kyounghee Periodicities in linear fractional recurrences: degree growth of birational surface maps, Michigan Math. J., Volume 54 (2006) no. 3, pp. 647-670 | Article

[4] Bedford, Eric; Kim, Kyounghee Dynamics of rational surface automorphisms: linear fractional recurrences, J. Geom. Anal., Volume 19 (2009) no. 3, pp. 553-583 | Article

[5] Cantat, Serge Dynamique des automorphismes des surfaces projectives complexes, C. R. Acad. Sci. Paris Sér. I Math., Volume 328 (1999) no. 10, pp. 901-906 | Article

[6] Diller, Jeffrey Cremona transformations, surface automorphisms, and plane cubics, Michigan Math. J., Volume 60 (2011) no. 2, pp. 409-440 (With an appendix by Igor Dolgachev) | Article

[7] Dolgachev, Igor; Ortland, David Point sets in projective spaces and theta functions, Astérisque (1988) no. 165, 210 pp. (1989) pages

[8] Gromov, Mikhaïl On the entropy of holomorphic maps, Enseign. Math. (2), Volume 49 (2003) no. 3-4, pp. 217-235

[9] Harbourne, Brian Blowings-up of P 2 and their blowings-down, Duke Math. J., Volume 52 (1985) no. 1, pp. 129-148 | Article

[10] Harbourne, Brian Rational surfaces with infinite automorphism group and no antipluricanonical curve, Proc. Amer. Math. Soc., Volume 99 (1987) no. 3, pp. 409-414 | Article

[11] McMullen, Curtis T. Dynamics on blowups of the projective plane, Publ. Math. Inst. Hautes Études Sci. (2007) no. 105, pp. 49-89 | Article

[12] Nagata, Masayoshi On rational surfaces. I. Irreducible curves of arithmetic genus 0 or 1, Mem. Coll. Sci. Univ. Kyoto Ser. A Math., Volume 32 (1960), pp. 351-370

[13] Nagata, Masayoshi On rational surfaces. II, Mem. Coll. Sci. Univ. Kyoto Ser. A Math., Volume 33 (1960/1961), pp. 271-293

[14] Yomdin, Y. Volume growth and entropy, Israel J. Math., Volume 57 (1987) no. 3, pp. 285-300 | Article